# SDR BSY2002F00011

- Difficulty date: June 7, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N297AT
- Make and model: Beech 58
- Aircraft serial: TH1349
- Engine: Cont IO520*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 3550501P
- Condition: Worn
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, OUT OF CABIN DOOR POPPED OPEN ON TOP SIDE, RETURNED TO AIRPORT REPLACED UPPER TOP DOOR HOOK AND CHANNEL ASSEMBLY.  REPLACED WORN DOOR HANDLE.
